Jump to content

Search the Community

Showing results for tags 'Womens satisfaction/doctors'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • DINET Forums
    • Dysautonomia Discussion
    • Information and Announcements
    • Chit-Chat Forum
  • General Discussion

Categories

  • Member Stories
  • Information Resources
    • POTS
    • MSA
    • PAF
    • NCS
    • Links
    • Studies
    • Video: Living with POTS
    • Newsletters
    • EDS
    • Dysautonomia, Disorders, Diagnostics & Info
  • Living with Dysautonomia
    • Mental Health and Chronic Illness
    • Service Animals
    • Work and Disability
    • Technology and Education

Categories

  • Dysautonomia, Disorders, Diagnostics & Info
  • POTS
  • Video: Living with POTS
  • NCS
  • PAF
  • MSA
  • EDS
  • Newsletters
  • Studies
  • Links

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hello Everyone, After a really bad spell where I was fainting almost every time I stood up, I tried Midodrine again. 2.5 mg three times per day. After three weeks, I needed to push the dose to 5 mg, three times/day. I lost 10 pounds in 20 days, and unfortunately, I need to gain some weight, not lose anymore. Has anyone else had this problem? I cannot tolerate Florinef, and my doctor at Mayo has told me to cut back to 2.5 again over the weekend to see what happens. I don't want to lose the energy the drug gives me, but the side effects are tough...no appetite, digestion issues, headache, etc. A
×
×
  • Create New...